Cart (Loading....) | Create Account
Close category search window

Quasi-power algebraic invariants of linear networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

A method is presented for deriving quasi-power invariants of linear or linearized networks in linear or linearized embedding in matrix and scalar form. These complement the adimensional "cross ratio" invariants discussed in an earlier paper. Connections and differences are illustrated by means of three practical examples: the Q-factor of a resonator, a generalized form of Hines' switching theorem, and a "figure of merit" for materials in an electromagnetic cavity. The wellknown noise matrix of Haus and Adler is recovered as a particular case of a more general form. A few new invariants are presented. The relationship with Tellegen's theorem (for the scalar case) is discussed.

Published in:

Circuits and Systems, IEEE Transactions on  (Volume:21 ,  Issue: 6 )

Date of Publication:

Nov 1974

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.